# SDR ASAA2018102926617

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 10,995 hours, 3,475 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE FWD CRG BTLE2 FAULT, AFT CRG BTL2 FAULT. GROUNDED - YES. RESET CIDS 1 & 2 SYSTEM IAW 26-10-00. CHKS OK.
